Skip to Main content Skip to Navigation
Journal articles

Improved Statistical Method for Quality Control of Hydrographic Observations

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02904093
Contributor : Françoise Pinsard <>
Submitted on : Monday, April 19, 2021 - 11:15:51 AM
Last modification on : Tuesday, April 20, 2021 - 3:28:13 AM

File

73359.pdf
Publisher files allowed on an open archive

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

Citation

Jérôme Gourrion, Tanguy Szekely, Rachel Killick, Breck Owens, Gilles Reverdin, et al.. Improved Statistical Method for Quality Control of Hydrographic Observations. Journal of Atmospheric and Oceanic Technology, American Meteorological Society, 2020, 37 (5), pp.789-806. ⟨10.1175/jtech-d-18-0244.1⟩. ⟨hal-02904093⟩

Share

Metrics

Record views

97

Files downloads

68